# SDR RAIA970901

- Difficulty date: September 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N433AM
- Make and model: Bag JETSTM3201
- Aircraft serial: 885
- System (JASC): 7921 · Engine Oil Cooler
- Part: Actuator
- Part number: HTE860028
- Condition: Failed
- Location: Lt Nacelle
- Part time: 450 hours
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

FLT 7468 - STL - LEFT OIL COOLER FLAP REMAINED OPEN AFTER TAKEOFF.  MAINTENANCE REPLACED LEFT OIL COOLER FLAP ACTUATOR.  (M)
